Követés
Stanislawa Kanas
Stanislawa Kanas
Institut of Mathematics, Rzeszow University
E-mail megerősítve itt: ur.edu.pl
Cím
Hivatkozott rá
Hivatkozott rá
Év
Conic regions and k-uniform convexity
S Kanas, A Wisniowska
Journal of computational and applied mathematics 105 (1-2), 327-336, 1999
6161999
Conic domains and starlike functions
S Kanas, A Wisniowska
Revue Roumaine de Mathématiques Pures et Appliquées 45 (4), 647-658, 2000
4642000
Some class of analytic functions related to conic domains
S Kanas, D Răducanu
Mathematica slovaca 64 (5), 1183-1196, 2014
3052014
Linear operators associated with k-uniformly convex functions
S Kanas, HM Srivastava
Integral Transforms and Special Functions 9 (2), 121-132, 2000
2592000
Metric spaces
S Kanas, A Lecko, M Startek
Formalized Mathematics 1 (3), 607-610, 1990
1141990
Conic regions k-uniform convexity, II
S Kanas, A Wi¶niowska
Zeszyty Naukowe Politechniki Rzeszowskiej. Matematyka, 65-78, 1998
1101998
Coefficient estimates in subclasses of the Carathéodory class related to conical domains.
S Kanas
Acta Mathematica Universitatis Comenianae. New Series 74 (2), 149-161, 2005
922005
Techniques of the differential subordination for domains bounded by conic sections
S Kanas
International Journal of Mathematics and Mathematical Sciences 2003 (38 …, 2003
882003
Uniformly starlike and convex functions and other related classes of univalent functions
S Kanas, F Ronning
Ann. Univ. Mariae Curie-Sklodowska section A 53, 95-105, 1999
841999
An unified approach to the Fekete–Szegö problem
S Kanas
Applied Mathematics and Computation 218 (17), 8453-8461, 2012
782012
Fekete–Szegö problem for starlike and convex functions of complex order
S Kanas, HE Darwish
Applied Mathematics Letters 23 (7), 777-782, 2010
702010
An unified approach to second Hankel determinant of bi-subordinate functions
S Kanas, E Analouei Adegani, A Zireh
Mediterranean Journal of Mathematics 14, 1-12, 2017
572017
SUBCLASSES OF-UNIFORMLY CONVEX AND STARLIKE FUNCTIONS DEFINED BY GENERALIZED DERIVATIVE, II
S Kanas, T Yaguchi
552001
On conformal representations of the interior of an ellipse
S Kanas, T Sugawa
Annales Fennici Mathematici 31 (2), 329-348, 2006
492006
Subclasses of starlike and convex functions associated with the limaçon domain
VS Masih, S Kanas
Symmetry 12 (6), 942, 2020
472020
Fekete-Szegö inequalities for quasi-subordination functions classes of complex order
R El-Ashwah, S Kanas
Kyungpook Mathematical Journal 55 (3), 679-688, 2015
432015
On the Fekete-Szegö problem and the domain of convexity for a certain class of univalent functions
S Kanas, A Lecko
Folia Sci. Univ. Tech. Resov 73, 49-57, 1990
361990
Relations of a planar domains bounded by hyperbolas with families of holomorphic functions
S Kanas, VS Masih, A Ebadian
Journal of Inequalities and Applications 2019, 1-14, 2019
332019
Subclass of k-Uniformly Starlike Functions Defined by the Symmetric q-Derivative Operator
S Kanas, Ş Altinkaya, S Yalçin
Ukrainian Mathematical Journal 70, 1727-1740, 2019
32*2019
Subordinations for domains bounded by conic sections
S Kanas
Bulletin of the Belgian Mathematical Society-Simon Stevin 15 (4), 589-598, 2008
282008
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20